首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
MULTIPARAMETER LOCAL BIFURCATION
被引:1
|
作者
:
LOPEZGOMEZ, J
论文数:
0
引用数:
0
h-index:
0
LOPEZGOMEZ, J
机构
:
来源
:
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS
|
1986年
/ 10卷
/ 11期
关键词
:
D O I
:
10.1016/0362-546X(86)90063-5
中图分类号
:
O29 [应用数学];
学科分类号
:
070104 ;
摘要
:
引用
收藏
页码:1249 / 1259
页数:11
相关论文
共 50 条
[1]
MULTIPARAMETER LOCAL BIFURCATION BASED ON THE LINEAR PART
LOPEZGOMEZ, J
论文数:
0
引用数:
0
h-index:
0
LOPEZGOMEZ, J
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS,
1989,
138
(02)
: 358
-
370
[2]
Local bifurcation theory for multiparameter nonlinear eigenvalue problems
Bari, R
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Dhaka, Dept Math, Dhaka 1000, Bangladesh
Univ Dhaka, Dept Math, Dhaka 1000, Bangladesh
Bari, R
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS,
2002,
48
(08)
: 1077
-
1086
[3]
CONSTRAINED MULTIPARAMETER GLOBAL BIFURCATION
ALEXANDER, JC
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV MARYLAND,INST PHYS SCI & TECHNOL,COLLEGE PK,MD 20742
UNIV MARYLAND,INST PHYS SCI & TECHNOL,COLLEGE PK,MD 20742
ALEXANDER, JC
JOURNAL OF FUNCTIONAL ANALYSIS,
1984,
59
(03)
: 490
-
497
[4]
Connected sets in multiparameter bifurcation
Ize, J
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Nacl Autonoma Mexico, IIMAS, Dept Matemat & Mecan, Cuernavaca, Morelos, Mexico
Univ Nacl Autonoma Mexico, IIMAS, Dept Matemat & Mecan, Cuernavaca, Morelos, Mexico
Ize, J
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS,
1997,
30
(06)
: 3763
-
3774
[5]
Connected sets in multiparameter bifurcation
IIMAS - UNAM, Depto. de Matemat. y Mecánica, Apdo. Postal 20-726, Admon. No. 20, Deleg. A. Obregón, Mexico
论文数:
0
引用数:
0
h-index:
0
IIMAS - UNAM, Depto. de Matemat. y Mecánica, Apdo. Postal 20-726, Admon. No. 20, Deleg. A. Obregón, Mexico
Nonlinear Analysis, Theory, Methods and Applications,
1997,
30
(06):
: 3763
-
3774
[6]
NECESSARY AND SUFFICIENT CONDITIONS FOR MULTIPARAMETER BIFURCATION
IZE, J
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV NACL AUTONOMA MEXICO,IIMAS,MEXICO CITY 20,DF,MEXICO
IZE, J
ROCKY MOUNTAIN JOURNAL OF MATHEMATICS,
1988,
18
(02)
: 305
-
337
[7]
BIFURCATION PROBLEMS OF MULTIPARAMETER AND MULTIBRANCH AND THEIR APPLICATIONS
ZHANG, CD
论文数:
0
引用数:
0
h-index:
0
机构:
XIAN JIAO TONG UNIV, INST COMP & APPL MATH, XIAN, PEOPLES R CHINA
XIAN JIAO TONG UNIV, INST COMP & APPL MATH, XIAN, PEOPLES R CHINA
ZHANG, CD
LI, KT
论文数:
0
引用数:
0
h-index:
0
机构:
XIAN JIAO TONG UNIV, INST COMP & APPL MATH, XIAN, PEOPLES R CHINA
XIAN JIAO TONG UNIV, INST COMP & APPL MATH, XIAN, PEOPLES R CHINA
LI, KT
ACTA MATHEMATICA SCIENTIA,
1990,
10
(01)
: 1
-
19
[8]
BIFURCATION PROBLEMS OF MULTIPARAMETER AND MULTIBRANCH AND THEIR APPLICATIONS
张承钿
论文数:
0
引用数:
0
h-index:
0
张承钿
李开泰
论文数:
0
引用数:
0
h-index:
0
李开泰
Acta Mathematica Scientia,
1990,
(01)
: 1
-
19
[9]
SIMPLE EIGENVALUES AND BIFURCATION FOR A MULTIPARAMETER PROBLEM
MCGHEE, DF
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV STRATHCLYDE,DEPT MATH,GLASGOW G1 1XH,SCOTLAND
MCGHEE, DF
SALLAM, MH
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV STRATHCLYDE,DEPT MATH,GLASGOW G1 1XH,SCOTLAND
SALLAM, MH
PROCEEDINGS OF THE EDINBURGH MATHEMATICAL SOCIETY,
1988,
31
: 77
-
88
[10]
Multiparameter bifurcation in periodic integrodifference equations
Poetzsche, Christian
论文数:
0
引用数:
0
h-index:
0
机构:
Univ Klagenfurt, Inst Math, Univ Str 65-67, A-9020 Klagenfurt, Austria
Univ Klagenfurt, Inst Math, Univ Str 65-67, A-9020 Klagenfurt, Austria
Poetzsche, Christian
MATHEMATICAL METHODS IN THE APPLIED SCIENCES,
2023,
46
(11)
: 12035
-
12051
←
1
2
3
4
5
→